# SDR PCAA9500185

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 13,230 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE NR 1 ENGINE SHUTDOWN IN FLIGHT.  INSPECTED AND FOUND ACCESSORY GEAR DRIVE SHIFTED AND OIL COMTAMINATED WITH METAL. REMOVED AND REPLACED NR 1 ENGINE ASSEMBLY AND OIL COOLER.  LEAK AND OPERATIONALLY CHECKED GOOD.  ACFT RETURNED TO SERVICE.  (W)
